Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 2 med questions LegWarmers

Posted by ed_uk on February 22, 2006, at 16:52:40

In reply to Re: 2 med questions ed_uk, posted by LegWarmers on February 22, 2006, at 15:12:54

Hi Leggy

It depends really? The 'drowsy' effect of Ativan can wear off after a couple of weeks but if insomnia is due to anxiety, Ativan might continue to provide relief.

Ed


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:611974
URL: http://www.dr-bob.org/babble/20060219/msgs/612147.html